# SDR RAIA9912004

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Engine: Pwa PW124B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Mfc
- Part number: 350A52005009
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7408 - STL - DC GEN NR 1 FAULT LIGHT ON.  MAINTENANCE REPLACED NR 1 MULTI-FUNCTION COMPUTOR.
